# SDR USAA2011020990653

- Difficulty date: January 18, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 59,748 hours, 39,898 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430122
- Part serial: 1300
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - DISBONDED AREA 5 INCHES BY 3 INCHES ON THE RIGHT HAND INBOARD FORE FLAP UPPER SURFACE 34.5 INCHES FROM OUTBOARD END AND 6 INCHES FROM TRAILING EDGE.  REPAIRED THE RIGHT INBOARD FORE FLAP UPPER SURFACE 34.5 INCHES FROM OUTBOARD END AND 6 INCHES FROM TRAILING EDGE IAW B737 SRM 51-70-10 REPAIR 3, 4.
